Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Física matemática")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 5548

  • Page / 222

Export

Selection :

  • and

Cyclic mutually unbiased bases, Fibonacci polynomials and Wiedemann's conjectureSEYFARTH, Ulrich; RANADE, Kedar S.Journal of mathematical physics. 2012, Vol 53, Num 6, issn 0022-2488, 062201.1-062201.10Article

How often does the Unruh-DeWitt detector click beyond four dimensions?HODGKINSON, Lee; LOUKO, Jorma.Journal of mathematical physics. 2012, Vol 53, Num 8, issn 0022-2488, 082301.1-082301.22Article

On formulas for π experimentally conjectured by Jauregui―TsallisAMDEBERHAN, Tewodros; BORWEIN, David; BORWEIN, Jonathan M et al.Journal of mathematical physics. 2012, Vol 53, Num 7, issn 0022-2488, 073708.1-073708.15Article

Positive spaces, generalized semi-densities, and quantum interactionsCANARUTTO, Daniel.Journal of mathematical physics. 2012, Vol 53, Num 3, issn 0022-2488, 032302.1-032302.24Article

Quantum Painlevé-Calogero correspondence for Painlevé VIZABRODIN, A; ZOTOV, A.Journal of mathematical physics. 2012, Vol 53, Num 7, issn 0022-2488, 073508.1-073508.19Article

The Ricci flow of asymptotically hyperbolic mass and applicationsBALEHOWSKY, T; WOOLGAR, E.Journal of mathematical physics. 2012, Vol 53, Num 7, issn 0022-2488, 072301.1-072301.15Article

The effective conductivity of a periodic lattice of circular inclusionsGODIN, Yuri A.Journal of mathematical physics. 2012, Vol 53, Num 6, issn 0022-2488, 063703.1-063703.15Article

The fundamental theorem of calculus for a matroidFARIS, William G.Journal of mathematical physics. 2012, Vol 53, Num 6, issn 0022-2488, 063305.1-063305.14Article

Two kinds of new integrable decompositions of the Gerdjikov-Ivanov equationJING YU; JINGSONG HE; JINGWEI HAN et al.Journal of mathematical physics. 2012, Vol 53, Num 3, issn 0022-2488, 033510.1-033510.13Article

Arbitrary decays in linear viscoelasticityTATAR, Nasser-Eddine.Journal of mathematical physics. 2011, Vol 52, Num 1, issn 0022-2488, 013502.1-013502.12Article

New class of 4-dim Kochen-Specker setsPAVICIC, Mladen; MEGILL, Norman D; ARAVIND, P. K et al.Journal of mathematical physics. 2011, Vol 52, Num 2, issn 0022-2488, 022104.1-022104.9Article

Off-shell nilpotent finite Becchi-Rouet-Stora-Tyutin (BRST)/anti-BRST transformationsUPADHYAY, Sudhaker; SUMIT KUMAR RAI; BHABANI PRASAD MANDAL et al.Journal of mathematical physics. 2011, Vol 52, Num 2, issn 0022-2488, 022301.1-022301.19Article

Pseudospin symmetry for a new oscillatory ring-shaped noncentral potentialZHANG, Min-Cang; HUANG-FU, Guo-Qing.Journal of mathematical physics. 2011, Vol 52, Num 5, issn 0022-2488, 053518.1-053518.7Article

Reflection and refraction of shocks on an interface with a reflected rarefaction waveBEIXIANG FANG; WANG, Ya-Guang; HAIRONG YUAN et al.Journal of mathematical physics. 2011, Vol 52, Num 7, issn 0022-2488, 073702.1-073702.14Article

Some remarks on assignment mapsMASILLO, F; SCOLARICI, G; SOLOMBRINO, L et al.Journal of mathematical physics. 2011, Vol 52, Num 1, issn 0022-2488, 012101.1-012101.13Article

Thomas-forbidden particle captureCARTER, John H; LIEBER, Michael.Journal of mathematical physics. 2011, Vol 52, Num 6, issn 0022-2488, 062901.1-062901.22Article

Well-posedness and long-time behavior of Lipschitz solutions to generalized extremal surface equationsPENG, Yue-Jun; YANG, Yong-Fu.Journal of mathematical physics. 2011, Vol 52, Num 5, issn 0022-2488, 053702.1-053702.23Article

A direct proof of Jauregui-Tsallis' conjecturePLASTINO, A; ROCCA, M. C.Journal of mathematical physics. 2011, Vol 52, Num 10, issn 0022-2488, 103503.1-103503.7Article

A novel multi-component generalization of the short pulse equation and its multisoliton solutionsMATSUNO, Yoshimasa.Journal of mathematical physics. 2011, Vol 52, Num 12, issn 0022-2488, 123702.1-123702.22Article

Global existence and blow-up phenomena for a weakly dissipative periodic 2-component Camassa-Holm systemQIAOYI HU.Journal of mathematical physics. 2011, Vol 52, Num 10, issn 0022-2488, 103701.1-103701.13Article

A decay result to a viscoelastic problem in ℝn with an oscillating kernelKAFINI, Mohammad; TATAR, Nasser-Eddine.Journal of mathematical physics. 2010, Vol 51, Num 7, issn 0022-2488, 073506.1-073506.13Article

A note on the nonexistence of sum of squares certificates for the Bessis-Moussa-Villani conjectureCAFUTA, Kristijan; KLEP, Igor; POVH, Janez et al.Journal of mathematical physics. 2010, Vol 51, Num 8, issn 0022-2488, 083521.1-083521.10Article

Affine extension of Galilean conformal algebra in 2+1 dimensionsHOSSEINY, Ali; ROUHANI, Shahin.Journal of mathematical physics. 2010, Vol 51, Num 5, issn 0022-2488, 052307.1-052307.10Article

An application of decomposable maps in proving multiplicativity of low dimensional mapsFUKUDA, Motohisa.Journal of mathematical physics. 2010, Vol 51, Num 2, issn 0022-2488, 022201.1-022201.7Article

Fate of the Julia set of higher dimensional maps in the integrable limitSAITO, Satoru; SAITOH, Noriko.Journal of mathematical physics. 2010, Vol 51, Num 6, issn 0022-2488, 063501.1-063501.17Article

  • Page / 222